# SDR SIMA201020002

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 17,495 hours, 18,154 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02178
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3039 DURING CRUISE THE CREW REPORTED A VERY STRONG ODOR LIKE AN ELECTRICAL BURNING ODOR THAT COULD BE SMELLED THROUGHOUT THE CABIN AND COCKPIT.  NO SMOKE OR FLAMES WERE VISIBLE.  NO EICAS MESSAGES WERE PRESENTED.  THE ODOR LASTED UNTIL AFTER LANDING.  THE CAPTAIN ELECTED TO DIVERT TO BFL AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  UPON ENTERING AIRCRAFT, NOTICED NO ODOR.  POWERED UP BATTERIES, NO ODORS NOTED.  STARTED APU & PACKS 1 AND 2.  NO ODORS NOTED.  POWERED ALL AVIONICS, NO ODORS NOTED.  POWERED WINDSHIELD HEAT 1 AND 2 AND ALL ANTI-ICE, NO ODORS NOTED.  POWERED RECIRCULATION FANS, FOUND CABIN RECIRCULATION FAN INOPERATIVE.  PERFORMED ELECTRONIC COMPARTMENT VENTILATION SYSTEM OPERATIONAL CHECK IAW EMB140 AMM 21-26-00.  THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE CABIN RECIRCULATION FAN IAW EMB 140 AMM 21-24-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
